# SDR DALA2021082605055

- Difficulty date: August 22, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 74,998 hours, 28,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DOOR 2L HANDLE WILL NOT CLOSE TO ARMED POSITION. CORRECTIVE ACTION: CLEANED DEBRIS FROM 2L DOOR AS REQUIRED. NO FURTHER DEFECTS NOTED. (7932518)
